CSpace
CONVERGENCE AND ROBUSTNESS OF THE ROBBINS-MONRO ALGORITHM TRUNCATED AT RANDOMLY VARYING BOUNDS
CHEN, HF; GUO, L; GAO, A
1988-02-01
Source PublicationSTOCHASTIC PROCESSES AND THEIR APPLICATIONS
ISSN0304-4149
Volume27Issue:2Pages:217-231
Language英语
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:A1988M949200004
PublisherELSEVIER SCIENCE BV
Citation statistics
Cited Times:50[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28692
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, HF,GUO, L,GAO, A. CONVERGENCE AND ROBUSTNESS OF THE ROBBINS-MONRO ALGORITHM TRUNCATED AT RANDOMLY VARYING BOUNDS[J]. STOCHASTIC PROCESSES AND THEIR APPLICATIONS,1988,27(2):217-231.
APA CHEN, HF,GUO, L,&GAO, A.(1988).CONVERGENCE AND ROBUSTNESS OF THE ROBBINS-MONRO ALGORITHM TRUNCATED AT RANDOMLY VARYING BOUNDS.STOCHASTIC PROCESSES AND THEIR APPLICATIONS,27(2),217-231.
MLA CHEN, HF,et al."CONVERGENCE AND ROBUSTNESS OF THE ROBBINS-MONRO ALGORITHM TRUNCATED AT RANDOMLY VARYING BOUNDS".STOCHASTIC PROCESSES AND THEIR APPLICATIONS 27.2(1988):217-231.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, HF]'s Articles
[GUO, L]'s Articles
[GAO, A]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, HF]'s Articles
[GUO, L]'s Articles
[GAO, A]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, HF]'s Articles
[GUO, L]'s Articles
[GAO, A]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.